# SDR DLM88101277

- Difficulty date: May 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 55,776 hours, 42,477 cycles
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX NOTICED THAT THE EMERGENCY LIGHT AT 14DE WAS FOUND TO BE INOPERATIVE. MX FOUND A BROKEN HARNESS AND INSTALLED A SPLICE.  AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
